| Model Number |
3300 |
| Medical Device Problem Codes |
Application Program Problem (2880); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.The baseline evaluation (series of manual functional tests by a user) was completed, where the unit failed to load the software as intended.This analysis observation is aligned with field observation of software upgrade issues, allegation confirmed.Additionally, the touchscreen was tested for functionality and calibration; no anomalies were observed.The reported clinical observation of a non-responsive touchscreen was not reproduced in the laboratory setting.
Event or Problem Description
It was reported that this programmer exhibited a system issue during ec upgrade, it was unable to connect to bsc update server.Boston scientific technical services (ts) recommend returning programmer for repairs.No patient involvement.